Help, I'm allergic to sacilic acid and having a bad reaction to panoxyl that was recommended by my dermatologist. She then prescribed cephalexin and told me to continue using panoxyl. Have had to go to using every other day for now, but are there any other suggestions for something I can use to get rid of itchy bothersome body acne? I had it as a child but it disappeared when puberty hit and only just recently returned at the age of 41. I have been on cephalexin for 5 days now and the acne is still getting worse, plus I've gained 3# in 5 days. Anyone else experiencing water weight gain with this drug? Is this normal or should I be worried and call the doctor? PLEASE HELP!! I DON'T KNOW WHAT TO DO. I itch the most in the heat and I live in southeast KS, USA, and it's summertime plus heat index.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2014 • 2 answers
Posted 11 Sep 2016 • 1 answer
Posted 1 Sep 2017 • 0 answers
Posted 22 Sep 2017 • 2 answers
Posted 19 Oct 2017 • 0 answers